# SDR NSVA2011069

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N341NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4341
- Aircraft time: 445 hours, 416 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON LEVEL OFF AT FL250 THE CREW RECEIVED THE R2 SERVICE DOOR UNSAFE LIGHT.  CREW RAN QRH CHECKLIST, DETERMINED PRESSURIZATION WAS HOLDING, DID A RAPID DESCENT TO FL100 AND DEPRESSURIZED IN ACCORDANCE WITH QRH AND DIVERTED TO PIT.  FOUND DOOR HANDLE POPPED OUT, DOOR OPS CHECKED GOOD.
